Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/980
Type: Artigo de periódico
Title: Bayesian nonlinear regression models with scale mixtures of skew-normal distributions: Estimation and case influence diagnostics
Author: CANCHO, Vicente G.
DEY, Dipak K.
LACHOS, Victor
ANDRADE, Marinho G.
Abstract: The purpose of this paper is to develop a Bayesian analysis for nonlinear regression models under scale mixtures of skew-normal distributions. This novel class of models provides a useful generalization of the symmetrical nonlinear regression models since the error distributions cover both skewness and heavy-tailed distributions such as the skew-t, skew-slash and the skew-contaminated normal distributions. The main advantage of these class of distributions is that they have a nice hierarchical representation that allows the implementation of Markov chain Monte Carlo (MCMC) methods to simulate samples from the joint posterior distribution. In order to examine the robust aspects of this flexible class, against outlying and influential observations, we present a Bayesian case deletion influence diagnostics based on the Kullback-Leibler divergence. Further, some discussions on the model selection criteria are given. The newly developed procedures are illustrated considering two simulations study, and a real data previously analyzed under normal and skew-normal nonlinear regression models. (C) 2010 Elsevier B.V. All rights reserved.
Subject: Bayesian inference
Nonlinear regression models
Scale mixtures of skew-normal distributions
Country: Holanda
Editor: ELSEVIER SCIENCE BV
Citation: COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.55, n.1, p.588-602, 2011
Rights: fechado
Identifier DOI: 10.1016/j.csda.2010.05.032
Address: http://dx.doi.org/10.1016/j.csda.2010.05.032
http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000283017900049&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
Date Issue: 2011
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
art_CANCHO_Bayesian_nonlinear_regression_models_with_scale_mixtures_2011.pdfpublished version818.22 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.